# SDR HEEA0016117

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350302101
- Condition: Leaking
- Location: Float
- Part time: 525 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FLOAT BAG LEAKING.
